Application of Lyapunov functions to the investigation of the interval of existence of a solution
Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 522-523
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_3_a20,
author = {B. V. Zadvornyi},
title = {Application of {Lyapunov} functions to the investigation of the interval of existence of a solution},
journal = {Differencialʹnye uravneni\^a},
pages = {522--523},
year = {1988},
volume = {24},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_3_a20/}
}
B. V. Zadvornyi. Application of Lyapunov functions to the investigation of the interval of existence of a solution. Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 522-523. http://geodesic.mathdoc.fr/item/DE_1988_24_3_a20/